# SDR HNAA2025112000771

- Difficulty date: October 14, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE SKIN CRACK AT RIVET ON LH REAR FUSELAGE 2 AT FR 79, STGR 3L-4L.    ACCOMPLISHED SKIN BUSHING REPAIR AT RIVET ON LH REAR FUSELAGE 2 AT FR 79 BETWEEN STGR 3L-4L IAW EMB145 SRM 53-32-01RE, ITEM 9, FIG 213 AND EO1-53-25-0396.
